World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Mathematical Logic cover

Volume 24, Issue 02 (August 2024)

Research Papers
Free Access
Coarse computability, the density metric, Hausdorff distances between Turing degrees, perfect trees, and reverse mathematics
  • 2350005

https://doi.org/10.1142/S0219061323500058

Research Papers
Free Access
Henselian expansions of NIP fields
  • 2350006

https://doi.org/10.1142/S021906132350006X

Research Papers
Free Access
Ramsey’s theorem for pairs, collection, and proof size
  • 2350007

https://doi.org/10.1142/S0219061323500071

Research Papers
Free Access
Logical metatheorems for accretive and (generalized) monotone set-valued operators
  • 2350008

https://doi.org/10.1142/S0219061323500083

Research Papers
Free Access
Few new reals
  • 2350009

https://doi.org/10.1142/S0219061323500095